# SDR FXGA201404071421

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 56,520 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SKINS REPLACEMENT BETWEEN STATION 64 & 148.  REPLACE PUNCTURED & DENTED LOWER FLAP SKINS LOCATED BEHIND THE RT MLG.  REMOVE DAMAGED LOWER SKINS BETWEEN STATION 64 & 148, TE CLOSE OUT PIECE BETWEEN STATION 64 & 97.   MANUFACTURE NEW SKINS & CLOSE OUT PIECE FROM 2424-T3 0.040 INCHES.  INSTALL NEW PARTS USING SAME TYPE & SIZE OF FASTENERS AS REMOVED EO 1421.
